# SDR UALA2013010900134

- Difficulty date: January 7, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 60,835 hours, 22,977 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 385
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISIBILITY THROUGH FWD COCKPIT WINDOWS IMPAIRED DUE TO HAZY COATING.  REPLACED CAPT'S SIDE WINDSHIELD.
